# SDR KCSA2021012404

- Difficulty date: January 24, 2021
- Submitted: January 25, 2021
- Operation: Air carrier
- Aircraft: N703CK
- Make and model: Boeing 747412
- Aircraft serial: 24226
- Aircraft time: 101,821 hours, 18,871 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Odor
- Location: Nr 2 A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG FUMES DURING T/O AND DESCENT W/ LIGHT HAZE IN CABIN.  DISSIPATES DURING CRUISE.  SMELL IS OF OIL.  ACCOMPLISHED CONDITIONAL INSPECTION, IAW B747-400 AMM 05-51-56 AND FIM 21-00 TASK 810.  ISOLATED SOURCE TO ENGINE 1 BLEED SYSTEM.  REMOVED, CLEANED AND REINSTALLED PACK 2 COALESCER BAG.  FOR COMPANY CONVENIENCE ENGINE 1 HP REQUIRES DEACTIVATION.  SECURED ENGINE 1 HPSOV CLOSED AND TRANSFERRED TO DMI 70300340, IAW MEL 36-11-3 CAT C DUE 2-3-21, PLACARDS INSTALLED.
